# SDR HALA2016082700335

- Difficulty date: August 27, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 53,754 hours, 9,856 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Acars
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACARS NO COMMS AFTER REACHING CRUISE, ATC NO COMMS DURING CRUISE UNABLE CPDLC OVERHEAD SBB FAIL LIGHT ILLUMINATED, BUT ABLE TO CALL MOC ON SBB SAT PHONE. MADE HF POSITION REPORTS.  RESET ACARS MU AND SBB SYSTEM. OPS TEST GOOD ON GROUND IAW AMM 23-26-00.
